How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5967
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

This past Sunday I started experiencing cramping on my right

Customer Question

This past Sunday I started experiencing cramping on my right side near my hip. I am on birth control and am in the first week of my new pill pack. The only thing is that the pain is sharper than normal menstrual cramps. Yesterday, the pain moved to my left side just inside my hip bone and the best way I can describe it is that it feels like a stitch type pain. It can kind of come and go, at times it feels truly horrible, at other times a little milder. I noticed it bothers me when I stretch/cough/sneeze or when I first stand up especially. Last night I had what I would classify as general abdominal tenderness, but the left side pain is still there this morning.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.

Hi there ...

As you mentioned you are on birth control pill , and cramping along with that moves underside the hip bone , that increases with stretching , coughing , this need evaluation to rule out the possibility of DVT ( Deep venous sthrombosis) as contraceptive pills increases the chances of DVT .

I will suggest you to have Doppler Ultrasonography of leg / thigh to rule out DVT .

Once ruled out , then no need to worry , simple Hydration , and pain killers will improve it .

Good luck .

Positive feedback will be appreciated .

Thanks .

Related Medical Questions